MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, PORTUGUESE,NON-UTS,INTL; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, PORTUGUESE,NON-UTS,INTL; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-UC-3013-69
Medical Device Problem Codes Erratic or Intermittent Display (1182); Suction Problem (2170); Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, the cs100 intra-aortic balloon pump (iabp) units screen is with tremors.
 
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that during a routine test, the cs100 intra-aortic balloon pump (iabp) units screen is with tremors.There was no harm to the patient reported.
 
Additional Manufacturer Narrative
A getinge field service engineer (fse) evaluated the iabp unit and was able to reproduce the reported issue.To fix the screen issue, the fse removed the bad contact on the internal plates and replaced the drive manifold to correct the low vacuum alarm issue , and performed all functional and safety checks to meet factory specifications.Unit passed all functional and safety test per factory specifications.The iabp was then released for cleared for clinical service.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, PORTUGUESE,NON-UTS,INTL
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key15527495
Report Number2249723-2022-02514
Device Sequence Number14125777
Product Code DSP
UDI-Device Identifier10607567112596
UDI-Public10607567112596
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-UC-3013-69
Device Catalogue Number0998-UC-3013-69
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2022
Supplement Date Received by Manufacturer10/11/2022
02/24/2024
Initial Report FDA Received Date10/03/2022
Supplement Report FDA Received Date10/26/2022
02/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2009
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown